Endometriosis, Norethisterone and so many Tablets!

I have recently been diagnosed with Endometriosis after my first laparoscopy at the age of 18 as I had been suffering with pain for about a year.

Before surgery I have been put on multiple different pills each one not working for me, either bleeding constantly, making me violently sick or severe abdominal pain. After surgery I have been put on pill (norethisterone) to reset my cycle and subsequently a new pill (Gedarel) which gave me severe abdominal pain so I have stopped that one immediately.

Now the doctor has put me back on norethisterone until my next Gyno appointment for my next surgery to control bleeding and pain, but it is giving me serve headaches and I feel my mood has taken a huge nose dive and I feel low and on edge constantly. I want to come off them but I do not know what to do in the meantime until my Gyno appointment (in less than 3 weeks time).

I am writing this to ask if anyone else has taken this norethisterone pill and is feeling the same?

I also would like any advice please, I would just like to feel myself again!

Thank you :)

5 Replies

oldestnewest
  • I only managed a week on norethisyerone as it gave me really bad palpitations! I'm currently on provera and that's making me have ridiculous mood swings so I do have sympathy with you! I hope you find one that suits you soon xxx

  • Thank you :)

  • Noresthorone is a tablet that stops your bleeding I have been taking it for 6 months solid and not stopped to have a period my consultant now wants me to have a period to see how I am because I'm bloated and feeling crap

  • Hope it goes well and you feel better x

  • Im currently taking northisterone and have felt happier within myself however I have still bled through taking it. I've had a full weeks cycle which I shouldn't have done. And it doesn't look like its going away yet...x

You may also like...